MAUDE Adverse Event Report: Graphic Controls dba Nissha Medical Technologies Medline; Defibrillator Pad

Graphic Controls dba Nissha Medical Technologies Medline; Defibrillator Pad
Model Number MDSPHY200
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
75 yom bib ems from snf obtunded/ unresponsive cardiac arrest pea.Intubated went into v-fib.Stryker lp35 connected to medline pads.Shock x1 at 360 joules.Appears spark from pad occurred, flame from pathway from defib pad to chest hair.Bvm on gurney on pathway.Burns to chest, neck, left arm, left flank with no specific burn treatment.Bag valve mask connected to oxygen near patient's left side.Patient skin was shaved prior to shock.
 
Additional Manufacturer Narrative
The dhr for lot y061126-04 was reviewed.It did not reveal any indication that the production process or raw materials contributed to the event.No nonconformances nor deviations were issued against this lot.The actual device was returned to nmt on (b)(6) 2026 and was visually inspected, but no functional testing was performed due to the damaged state of the device.Retain samples were visually inspected and tested.The samples performed as expected and no indications of sparking, popping, smoke, or general overheating were observed.Complaint history was reviewed which revealed this is the second complaint report of this part number.The first complaint received in (b)(6) 2025, (b)(4), reported a connection issue with a lifepak 20e defibrillator.The root cause of this complaint was determined to be user error and had no indication of death or injury with no association to this event.The information provided suggests that the environment of the emergency room may have contributed to the root cause of the event.Contributing factors of the event could possibly include presence of patient chest hair, oxygen rich enviornment, potential spark from pad inherent to these types of devices.Additionally, a stryker lifepak 35 defibrillator was used during the event, which nmt does not claim compatibility with for mdsphy200.At this time, it cannot be determined if defibrillator compatibility was a contributing factor to the event.On (b)(6) 2026, nmt was made aware by the end user that the product did not cause or contribute to the death.This mdr is being reported as a serious event, not a death, per fda instructions below: general instructions - for form fda 3500a medwatch (for mandatory reporting): "death: check if death was an outcome of the adverse event, or if the cause of the death is unknown.Include the date of death, if known.Do not check if: the patient died while using a product, but there was no suspected association between the death and the use of the product.".

Brand Name
Medline
Common Device Name
Defibrillator Pad
Manufacturer (Section D)
Graphic Controls dba Nissha Medical Technologies
400 exchange street
buffalo NY 14204
Manufacturer Contact
amy intini
400 exchange street
buffalo, NY 14204
+1(716)507-8135
MDR Report Key50255256
Report Number1317188-2026-00094
Device Sequence Number10629716
Product Code MKJ
UDI-Device Identifier10888277635029
UDI-Public10888277635029
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P200007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDSPHY200
Device Catalogue Number6600219H
Device Lot NumberY061126-04
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight127 LB
Patient RaceWhite